Do you have GBS or CIDP? This does not sound like the Gabapentin being the culprit although it might be possible. What dosage are you taking? You might be either getting just a pill or two to much and your body does not like the dosage causing this possible effects. With me when I first started taking it I felt a little light headed and instead of taking 3 per day I only took 1 then when my body adapted to it I started 2 and then am now up to 6 per day. But with me having CNS problems from Lupus a few times. I had an inflamation problem with a nerve behind my ear one time and boy does this sound like what you are experiencing. I could not even drive at all because of that one. They have to give me prednisone in high doses to stop the inflamation. Might pay to get checked out and have an MRI to see if there is a problem. But then sometimes the ear doctor can test for Vestibulir Imbalance something that nerve damage can cause. That too is a symptom of something going on and causes the same effects. If it’s not the Gabapentin then there is medications they have to treat this. Meclezine misplelled is one of them. A few others. It’s been a long time since i have had this medicine but it helped alot when i had those nasty spells. But I would get checked out just in case something else is going on! I hope you feel better soon! Hugs
Hi Pablo! Not sure how long you have been on Gabapentin. But when I first got on it I too had a side effect as you described. They eventually went away and I don’t experience them anymore but most likely the Gabapentin. It is a strange feeling. Every bow and then while watching TV I do the same thing. Feels so weird! I assume it’s the Gabapentin. For I was taking Gabapentin way before my CIDP started acting up! Good luck! Hope you feel better today!